Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Gastric problems, burning sensation, hunger pangs, semi-solid stools, prazole, stool test says acidic

I have gas problem in which I feel burning sensation , hunger pangs, and drained out feeling,I also feel tired and my stomach growlsa often , have semi solid stools .My eyes also feel burning sensation. Tried prazole tabs for 15 days ..had no effect. Stool test is OK says acidic..Ultra sound and endoscopy were fine too. Help
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Dear baqaya206, From the group of symptoms that you have mentioned, it seems more as a case of acute gastritis with mild dehydration. The burning sensation in your eyes is more likely due to dehydration than any eye problem. As a preliminary measure you may take antacids and drink lots of water followed by a visit to your General Physician if not relieved of symptoms within 2 to 3 days.
Answered: Mon, 7 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor